# SDR DALA2015060603661

- Difficulty date: June 5, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGNTNING STRIKE ON LT ELEVATOR PLATE NEXT TO TIP.  TIP END WAS REPLACED IAW SRM 51-10-2, 51-10-3, PAR 21, 14, 51-30-2, 51-30-8, AND 51-30-1.
